# SDR SIMA200917102

- Difficulty date: June 20, 2009
- Submitted: June 20, 2009
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 18,183 hours, 16,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,183 hours, 16,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM AEAI WORKCARD 33-700-12 FOUND EXIT MARKER SIGNS AFT OF BOTH EMERGENCY EXITS TO BE INSTALLED IN THE WRONG POSITIONS AS ARROWS WERE NOT POINTING TOWARDS EMERGENCY EXITS.  AIRCRAFT REMOVED FROM SERVICE.  REPOSITIONED BOTH EMERGENCY EXIT MARKER SIGNS TO PROPER POSITION.  PERFORMED OPERATIONAL CHECKS IAW AMM 33-50-14.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
